# SDR SIMA0733

- Difficulty date: March 13, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Part serial: 1140
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DFW - FLT 3858 - WHILE PERFORMING CHECK ONLY 50 PERCENT OF EMERGENCY FLOOR LIGHTS ILLUMINATED AND EXIT SIGN AT MAIN DOOR GOES OUT AFTER 5 SECONDS.  REMOVED AND REPLACED BATTERY PACK AT 62WLA.  OPS CHECK GOOD.  (M)
